Acta Mathematica Sinica

, Volume 5, Issue 2, pp 159–164 | Cite as

An extension of the Massera Theorem

  • Ding Tongren


This paper deals with the implications of the boundedness of a solution for the periodic dynamical system of second order.


Dynamical System Periodic Dynamical System Massera Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Massera, J.L., The existence of periodic solutions of systems of differential equations,Duke Math. J.,17 (1950), 457–475.CrossRefGoogle Scholar
  2. [2]
    Cesari, L., Asymptotic behavior and stability problems in ordinary differential equations, Third Edition, Springer-Verlag, 1971.Google Scholar
  3. [3]
    Brown, M., A new proof of Brouwer's Lemma on translation arcs,Houston Journal of Math.,10 (1984), 35–41.Google Scholar
  4. [4]
    Franks, J., Generalization of the Poincare-Birkhoff Theorem, Preprint (1987).Google Scholar
  5. [5]
    Ding, T., Boundedness of solutions of Duffing's equation,Journal of Differential Equations,61 (1986), 178–207.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Ding Tongren
    • 1
  1. 1.Department of MathematicsPeking UniversityChina

Personalised recommendations